MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Catalog Number ETBF2313C166E
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis three still images received for analysis.First image depicts the distal section of an endurant device in its tray and pouch.The distal pouch seal appears to be intact.Second image depicts the proximal section of an endurant device in its tray and pouch.No label is evident to the pouch.Third image depicts an endurant ship carton label.Labelling information matches that reported in the complaint file.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
An endurant ii stent graft etbf2313c166e was intended to be implanted.It was reported when the box was opened, the outer package with the stickers/labels was missing.It was noted the seal was not broken and the box had not been opened before.It was reported when the box was opened both clear labels were still attached.When it was taken out of the box, the outside label package was not on it and it was unsure if device sterility was intact.The device was not used and a new device was opened and used to complete the procedure.The cause is undetermined.No patient complications were reported.
 
Additional Manufacturer Narrative
Product analysis the device was received in a sealed pouch in an opened shelf carton.Deformation was evident to the shelf carton.No label was evident to the pouch; residue was evident to the pouch over the device handle.No loose label was evident inside the shelf carton.All pouch seals were intact on receipt of the device medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24855419
Report Number9612164-2026-01881
Device Sequence Number21141971
Product Code MIH
UDI-Device Identifier00613994991188
UDI-Public(01)00613994991188(17)270303
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberETBF2313C166E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Supplement Date Received by Manufacturer04/22/2026
06/05/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date05/08/2026
06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown